# SDR DALA2023110509110

- Difficulty date: November 2, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 138,873 hours, 19,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 177 #2L DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEANED DEBRI & CYCLED DOOR OPS CHECK NORMAL. OK FOR SVC. (5062270)
